# SDR WX0A070928

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 50790
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT SMOKE AND ELECTRICAL FUMES COMING FROM PSU 30AC.  MX NOTE; DURING TROUBLESHOOTING FOUND SIDEWALL LIGHT BALLAST BURNT, NO OTHER DEFECTS NOTED.  REMOVED AND REPLACED BALLAST ON ROW 30AC IAW AMM 33-21-03, OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
